Vol. 33, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Indefinite Minkowski spaces

John Kelly Beem

Vol. 33 (1970), No. 1, 29–41

The purpose of this article is to characterize Minkowski general G-spaces. The unit sphere K is shown to have at most four components.

Assume the space R is not reducible. If K has one component, R is an ordinary Minkowski G-space. If K has two components they are quadrics and R is nearly pseudoeuclidean. When K has three components, one is a quadric and the other two are strictly convex. The unit sphere has four components only in dimension two.

Mathematical Subject Classification
Primary: 53.95
Received: 25 August 1969
Published: 1 April 1970
John Kelly Beem